advertisement
Question
Posted by: Yvonne | 2010/07/08

Period

Hi,

I was on the injection but stopped using it in January/February. From then I had the MOST unusual periods. EVERYTIME my husband and I have intercourse (and oral sex), the next day my period will appear and will last for 6-8 days. For an unknown reason I thought I was pregnant but a pregnancy test proved otherwise and I am not. What can be the reason for my unusual periods and why only when I had intercourse with my husband?

Please help me for I am very scared and don''t know what could have caused this.

Thank You Very Much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Bleeding after intercourse suggests a problem with the cervix. See your doctor for a pap smear and internal examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/11

Bleeding after intercourse suggests a problem with the cervix. See your doctor for a pap smear and internal examination.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement